Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Perverse sheaves and finite-dimensional algebras


Author: K. Vilonen
Journal: Trans. Amer. Math. Soc. 341 (1994), 665-676
MSC: Primary 16D90; Secondary 18E99
MathSciNet review: 1135104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study finite dimensional algebras which arise from categories of perverse sheaves on complex algebraic varieties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16D90, 18E99

Retrieve articles in all journals with MSC: 16D90, 18E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1135104-3
Article copyright: © Copyright 1994 American Mathematical Society